| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 57-60


M. S. Khan, P. K. Jhade
      PPF dependent fixed point theorem for asymptotically regular non-self mappings in Razumikhin class
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 57, 2799-2807
      http://dx.doi.org/10.12988/ijma.2014.46184

A. S. Saluja, M. S. Khan, Devkrishna Magarde, Pankaj Kumar Jhade
      Fixed point theorem for weakly contractive mapping on generalized soft metric spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 57, 2809-2825
      http://dx.doi.org/10.12988/ijma.2014.47205

A. Thanithamil, P. Thirunavukarasu
      Some results in fuzzy metric spaces with convex structure
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 57, 2827-2836
      http://dx.doi.org/10.12988/ijma.2014.410331

Asena Cetinkaya, Yasemin Kahramaner, Yasar Polatoglu
      Harmonic mappings related to the bounded boundary rotation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 57, 2837-2843
      http://dx.doi.org/10.12988/ijma.2014.410306

Jovannie R. Castillo, Jocelyn S. Paradero-Vilela
      Quotient and homomorphism in Krasner ternary hyperrings
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 58, 2845-2859
      http://dx.doi.org/10.12988/ijma.2014.410316

Ahmed Ali Atash, Ala'a Mohammed Obad
      Bilateral generating functions for the generalized Horn's function ^{(k)}H_4^{(n)}
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 58, 2861-2867
      http://dx.doi.org/10.12988/ijma.2014.410330

P. Nageswari, P. B. Sarasija
      Seidel energy and its bounds
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 58, 2869-2871
      http://dx.doi.org/10.12988/ijma.2014.410309

Hossam A. Ghany, Hussain E. Hussain
      Local and global well-posedness of stochastic Kadomtsev-Petviashvili (KP) equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 58, 2873-2883
      http://dx.doi.org/10.12988/ijma.2014.410333

Soumya Bhoumik, Sarbari Mitra
      Graceful labeling of pendant edge extension of complete bipartite graph
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 58, 2885-2897
      http://dx.doi.org/10.12988/ijma.2014.410334

Hoonjoo Kim
      Fixed points for generalized condensing maps in abstract convex uniform spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 59, 2899-2908
      http://dx.doi.org/10.12988/ijma.2014.411362

Jaekeun Park
      Hermite-Hadamard-like type inequalities for twice differentiable convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 59, 2909-2926
      http://dx.doi.org/10.12988/ijma.2014.411377

Jaekeun Park
      Inequalities of Hermite-Hadamard-Fejer type for convex functions via fractional integrals
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 59, 2927-2937
      http://dx.doi.org/10.12988/ijma.2014.411378

Eduardo-Luis Valiente-Bahoque, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      Poincare's map in a Van der Pol equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 59, 2939-2943
      http://dx.doi.org/10.12988/ijma.2014.411338

Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz, Randy Zabaleta-Mesino
      Antibound state for Klein-Gordon equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 59, 2945-2949
      http://dx.doi.org/10.12988/ijma.2014.411374

S. Ganesh, V. W. J. Anand
      Unsteady two-dimensional laminar flow of a viscous fluid between two parallel porous plates in presence of a transverse magnetic field
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 60, 2951-2958
      http://dx.doi.org/10.12988/ijma.2014.411371

Ghulam Farid, Ghulam Mustafa Habibullah, Sundus Shahzeen
      Some inequalities related to AM-GM, Holder and rearrangement inequalities
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 60, 2959-2969
      http://dx.doi.org/10.12988/ijma.2014.411367

A. V. Kryanev, D. K. Udumyan
      Metric analysis, properties and applications as a tool for forecasting
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 60, 2971-2978
      http://dx.doi.org/10.12988/ijma.2014.411341

P. Muniappan, R. Uthayakumar
      Mathematical analyze technique for computing optimal replenishment polices
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 60, 2979-2985
      http://dx.doi.org/10.12988/ijma.2014.411357

R. Delhi Babu
      New sets and functions via R*-open sets
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 60, 2987-2990
      http://dx.doi.org/10.12988/ijma.2014.411360


Journals | Books | Author guidelines